# SDR 00FDEA00298

- Difficulty date: April 26, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N219FE
- Make and model: Boeing 727233
- Aircraft serial: 21102
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Amplifier
- Condition: Inoperative
- Location: Nr 1 Compass
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT INOP HEADING FLAGS WERE OBSERVED ON CAPT RMI & FOS HSI.  HDG INSTRUMENT COMPARATOR LIGHT ALSO ILLUM.  REMOVED AND REPLACED NR 1 COMPASS AMP RACK AS PER SMP AND NR 1 DG AS PER MM 34-21-071-4.  PERFORMED OPER TEST OK.
